# SDR CA971231003

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Nr 1 Engine
- Part time: 15,834 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) 73 HOURS AFTER INSTALLATION, NR 1 ENGINE BEGAN TO VENT OIL.  OIL FLUSHED THREE TIMES.  VENTING IMPROVED EACH TIME.  WHILE WORKING ON ENGINE OIL PROBLEM, NR 1 ENGINE BEGAN TO SHOW OIL PRESSURE FLUCTUATIONS.  DURING THE LAST FLIGHT, FUEL PRESSURE AND NG FLUCTUATIONS WERE NOTED.  ENGINE FLAMED OUT AS THROTTLES WERE BROUGHT BACK TO FLIGHT IDLE.  AIRCRAFT LANDED SAFELY ON ONE ENGINE.  THERE HAD BEEN NO PERFORMANCE PROBLEMS PRIOR TO IT VENTING OIL.
